Georgia, 2004Strong Wind in Georgia, February 25 to 26, 2004
February 25 to 26, 2004 · NWS FFC · 65 events in 65 counties and zones
An area of strong winds, with gusts estimated between 40 and 50 mph, accompanied the leading edge of an area of showers as they moved across north and a large portion of central Georgia during the late evening hours of the 25th and the early morning hours of the 26th, generally between 10 pm EST on the 25th and 2 am EST on the 26th. A number of trees and power lines were blown down across the…
Every event with a place to put it; 65 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $170,000
- Crop damage
- None recorded
- Events
- 65
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of strong winds, with gusts estimated between 40 and 50 mph, accompanied the leading edge of an area of showers as they moved across north and a large portion of central Georgia during the late evening hours of the 25th and the early morning hours of the 26th, generally between 10 pm EST on the 25th and 2 am EST on the 26th. A number of trees and power lines were blown down across the region. In addition, a large pine tree was blown onto a home in Roswell in North Fulton county causing substantial damage to the roof and a small carport was blown over west of Gray in Jones county near the Bibb county line. An estimated 61,000 residents, mainly in north Georgia, lost power during the event. Much of the night was required to restore power to these homes, complicated considerably by the snow and sleet which was falling in the area at the time. Some residents across north Georgia did not have their power restored until the afternoon of the 26th. The precipitation with these showers fell mainly as snow north of Interstate 20, sleet to about 50 miles south of Interstate 20, and rain elsewhere.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Feb 25, 3:30 PM EST, 6 hours earlier.
Area forecast discussion, Feb 25, 3:30 PM EST, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EST WED FEB 25 2004
.SHORT TERM...
UPPER LOW MOVING ALONG GULF COAST STATES WILL LIFT NORTHEAST...
MOVING ACROSS ALABAMA TONIGHT AND GEORGIA TOMORROW. CURRENT RADAR
LOOP SHOWS RAIN EXTENDING FROM GEORGIA BACK INTO LOUISIANA. THIS
RAIN WILL CONTINUE TO SPREAD EAST AHEAD OF UPPER LEVEL LOW. SURFACE
HIGH PRESSURE LOCATED OVER THE OHIO VALLEY HAS SET UP A WEDGE LIKE
SITUATION...WITH NORTHEAST AND EAST WINDS PUMPING COLDER AIR INTO
FORECAST AREA. RAIN WILL CHANGE OVER TO SLEET AND SNOW...ACROSS
NORTHEAST AREAS THIS EVENING...AND ACROSS AREAS ALONG AND NORTH OF
I20 AFTER MIDNIGHT. HAVE ISSUED A WINTER WEATHER WARNING FOR NORTH
GEORGIA...ALONG AND NORTH OF A ROME TO CUMMINGS TO DANIELSVILLE
LINE...WHERE SNOW ACCUMULATIONS ARE EXPECTED TO BE 2 TO 4 INCHES
WITH HIGHER ELEVATIONS RECEIVING UP TO 6 INCHES. AREAS ALONG AND
NORTH OF I20...INCLUDING THE NORTHERN SUBURBS OF ATLANTA...WILL SEE
RAIN CHANGE OVER TO SLEET AROUND MIDNIGHT...THEN SNOW. THIS AREA
COULD SEE ACCUMULATIONS OF 1 TO 2 INCHES AND WE WILL CONTINUE TO
MONITOR SITUATION FOR POSSIBLE ADVISORY. PRECIPITATION WILL TAPER
OFF FROM SOUTHWEST TO NORTHEAST ON THURSDAY. SURFACE HIGH PRESSURE
AND AN UPPER LEVEL RIDGE BUILDS INTO THE SOUTHEAST IN TIME FOR THE
WEEKEND.
.LONG TERM...
THE NEXT SYSTEM DEVELOPS OVER THE CENTRAL PLAINS OVER THE WEEKEND
AND MOVES EAST. MODELS ARE INDICATING SHOWERS AND THUNDERSTORMS
SPREADING ACROSS THE SOUTHEAST THE EARLY PART OF NEXT WEEK AS UPPER
LOW LIFT THROUGH OHIO VALLEY.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATLANTA 31 37 33 49 / 99 80 20 10
ATHENS 30 37 32 45 / 99 80 20 10
GAINESVILLE 30 36 32 44 / 99 80 20 10
ROME 31 39 32 50 / 99 80 20 10
COLUMBUS 39 45 34 54 / 99 80 20 10
MACON 36 40 32 52 / 99 80 20 10
&&
.ATL WATCHES/WARNINGS/ADVISORIES...NONE.
&&
12
Hazardous weather outlook, Feb 25, 7:20 PM EST, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST WED FEB 25 2004
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-260600-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-CRAWFORD-
CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-FANNIN-FAYETTE-
FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-GWINNETT-HALL-HANCOCK-
HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-
JONES-LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MARION-MERIWETHER-MONROE-
MONTGOMERY-MORGAN-MURRAY-MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-
OGLETHORPE-PAULDING-PEACH-PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-
SCHLEY-SOUTH FULTON-SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-
TELFAIR-TOOMBS-TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-
WARREN-WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
720 PM EST WED FEB 25 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...WEDNESDAY NIGHT.
...WINTER WEATHER EXPECT FOR PARTS OF NORTH GEORGIA TONIGHT...
.SYNOPSIS...
STRONG HIGH PRESSURE OVER THE WESTERN GREAT LAKES WILL DRIFT TO THE
EAST GREAT LAKES TONIGHT. LOW PRESSURE ALONG THE GULF COAST WILL
EXPAND TO THE GEORGIA FLORIDA COAST THROUGH TONIGHT.
.PRIMARY HAZARD...
SNOW AND SLEET ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE ACROSS
PARTS OF NORTH GEORGIA...WITH HIGHER AMOUNTS POSSIBLE OVER THE
HIGHER ELEVATIONS OF THE NORTHEAST MOUNTAINS. THE MOST LIKELY
LOCATION FOR ACCUMULATING SLEET OR SNOW WILL BE ALONG AND NORTH OF A
LINE FROM ROME TO CUMMING TO DANIELSVILLE. THE BEST TIME WILL BE
AFTER MIDNIGHT.
.DISCUSSION...
LOW PRESSURE DRIFTING EAST ALONG THE GULF COAST WILL BRING
INCREASING AMOUNTS OF MOISTURE TO THE AREA. LOW PRESSURE ALOFT WILL
MOVE INTO THE AREA TONIGHT. THE COMBINATION OF COLD LOW LEVEL WINDS
AND LOW PRESSURE ALOFT...WILL ALLOW THE ATMOSPHERE TO COOL ENOUGH
FOR A MIXTURE OF SNOW AND SLEET TO DEVELOP OVER NORTH GEORGIA. SOME
AREAS OF NORTHEAST GEORGIA COULD SEE 2 TO 4 INCHES BY MORNING.
.FOR SPOTTERS...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. HOWEVER...
SPOTTERS CAN SUBMIT REPORTS OF WINTER WEATHER THROUGH THE WEB BY
GOING TO WEATHER.GOV AND CLICKING ON GEORGIA.
.DAY TWO THROUGH DAY SEVEN...THURSDAY THROUGH TUESDAY. SNOW OR SLEET
IS EXPECTED OVER SOME AREAS OF NORTH GEORGIA THURSDAY.
OTHERWISE...NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.
&&
FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER
INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON
GEORGIA.
15
Strong Wind, Baldwin
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Baldwin forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $500
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.069, -83.250 (the zone’s center; the record gives no point)
Strong Wind, Banks
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Banks forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.354, -83.497 (the zone’s center; the record gives no point)
Strong Wind, Barrow
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Barrow forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.993, -83.713 (the zone’s center; the record gives no point)
Strong Wind, Bartow
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Bartow forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.238, -84.840 (the zone’s center; the record gives no point)
Strong Wind, Bibb
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Bibb forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.807, -83.698 (the zone’s center; the record gives no point)
Strong Wind, Butts
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Butts forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.288, -83.957 (the zone’s center; the record gives no point)
Strong Wind, Carroll
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Carroll forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.583, -85.080 (the zone’s center; the record gives no point)
Strong Wind, Catoosa
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Catoosa forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.904, -85.138 (the zone’s center; the record gives no point)
Strong Wind, Chattahoochee
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Chattahoochee forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $500
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.347, -84.787 (the zone’s center; the record gives no point)
Strong Wind, Chattooga
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Chattooga forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.475, -85.345 (the zone’s center; the record gives no point)
Strong Wind, Cherokee
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Cherokee forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.244, -84.476 (the zone’s center; the record gives no point)
Strong Wind, Clarke
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Clarke forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.951, -83.367 (the zone’s center; the record gives no point)
Strong Wind, Clayton
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Clayton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.542, -84.358 (the zone’s center; the record gives no point)
Strong Wind, Cobb
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Cobb forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.942, -84.577 (the zone’s center; the record gives no point)
Strong Wind, Coweta
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Coweta forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 33.354, -84.763 (the zone’s center; the record gives no point)
Strong Wind, Dade
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Dade forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.855, -85.504 (the zone’s center; the record gives no point)
Strong Wind, Dawson
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Dawson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.444, -84.171 (the zone’s center; the record gives no point)
Strong Wind, De Kalb
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- De Kalb forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $7,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.772, -84.226 (the zone’s center; the record gives no point)
Strong Wind, Douglas
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Douglas forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.702, -84.768 (the zone’s center; the record gives no point)
Strong Wind, Fannin
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Fannin forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.864, -84.320 (the zone’s center; the record gives no point)
Strong Wind, Fayette
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Fayette forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.414, -84.494 (the zone’s center; the record gives no point)
Strong Wind, Floyd
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Floyd forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.263, -85.214 (the zone’s center; the record gives no point)
Strong Wind, Forsyth
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Forsyth forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.226, -84.125 (the zone’s center; the record gives no point)
Strong Wind, Gilmer
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Gilmer forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.691, -84.456 (the zone’s center; the record gives no point)
Strong Wind, Gordon
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Gordon forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.503, -84.876 (the zone’s center; the record gives no point)
Strong Wind, Greene
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Greene forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.579, -83.167 (the zone’s center; the record gives no point)
Strong Wind, Gwinnett
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Gwinnett forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $7,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.962, -84.024 (the zone’s center; the record gives no point)
Strong Wind, Hall
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Hall forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.317, -83.820 (the zone’s center; the record gives no point)
Strong Wind, Haralson
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Haralson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.794, -85.211 (the zone’s center; the record gives no point)
Strong Wind, Harris
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Harris forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.736, -84.909 (the zone’s center; the record gives no point)
Strong Wind, Heard
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Heard forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.297, -85.128 (the zone’s center; the record gives no point)
Strong Wind, Henry
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Henry forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.453, -84.154 (the zone’s center; the record gives no point)
Strong Wind, Jackson
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Jackson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $5,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.134, -83.566 (the zone’s center; the record gives no point)
Strong Wind, Jasper
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Jasper forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.316, -83.688 (the zone’s center; the record gives no point)
Strong Wind, Jones
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Jones forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $7,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.025, -83.560 (the zone’s center; the record gives no point)
Strong Wind, Lamar
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Lamar forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.077, -84.139 (the zone’s center; the record gives no point)
Strong Wind, Lumpkin
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Lumpkin forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.572, -84.003 (the zone’s center; the record gives no point)
Strong Wind, Madison
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Madison forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.128, -83.209 (the zone’s center; the record gives no point)
Strong Wind, Meriwether
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Meriwether forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.041, -84.688 (the zone’s center; the record gives no point)
Strong Wind, Monroe
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Monroe forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.014, -83.919 (the zone’s center; the record gives no point)
Strong Wind, Morgan
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Morgan forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.591, -83.492 (the zone’s center; the record gives no point)
Strong Wind, Murray
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Murray forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.788, -84.748 (the zone’s center; the record gives no point)
Strong Wind, Muscogee
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Muscogee forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $500
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.510, -84.877 (the zone’s center; the record gives no point)
Strong Wind, Newton
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Newton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.555, -83.850 (the zone’s center; the record gives no point)
Strong Wind, North Fulton
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- North Fulton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $25,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Strong Wind, Oconee
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Oconee forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.835, -83.437 (the zone’s center; the record gives no point)
Strong Wind, Oglethorpe
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Oglethorpe forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.881, -83.081 (the zone’s center; the record gives no point)
Strong Wind, Paulding
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Paulding forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.921, -84.867 (the zone’s center; the record gives no point)
Strong Wind, Pickens
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Pickens forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.464, -84.466 (the zone’s center; the record gives no point)
Strong Wind, Pike
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Pike forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.092, -84.389 (the zone’s center; the record gives no point)
Strong Wind, Polk
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Polk forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.002, -85.188 (the zone’s center; the record gives no point)
Strong Wind, Putnam
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Putnam forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $500
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.322, -83.373 (the zone’s center; the record gives no point)
Strong Wind, Rockdale
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Rockdale forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.654, -84.027 (the zone’s center; the record gives no point)
Strong Wind, South Fulton
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- South Fulton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.790, -84.467 (the zone’s center; the record gives no point)
Strong Wind, Spalding
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Spalding forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.261, -84.284 (the zone’s center; the record gives no point)
Strong Wind, Taliaferro
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Taliaferro forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.566, -82.879 (the zone’s center; the record gives no point)
Strong Wind, Towns
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Towns forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.917, -83.737 (the zone’s center; the record gives no point)
Strong Wind, Troup
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Troup forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.034, -85.028 (the zone’s center; the record gives no point)
Strong Wind, Union
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Union forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.834, -83.991 (the zone’s center; the record gives no point)
Strong Wind, Upson
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Upson forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 32.881, -84.299 (the zone’s center; the record gives no point)
Strong Wind, Walker
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Walker forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.736, -85.301 (the zone’s center; the record gives no point)
Strong Wind, Walton
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Walton forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $3,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.782, -83.734 (the zone’s center; the record gives no point)
Strong Wind, White
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- White forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $4,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.646, -83.747 (the zone’s center; the record gives no point)
Strong Wind, Whitfield
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Whitfield forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $2,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 34.806, -84.967 (the zone’s center; the record gives no point)
Strong Wind, Wilkes
- When
- February 25, 9:30 PM EST to February 26, 1:00 AM EST
- Where
- Wilkes forecast zone
- Measured
- 39 kt (45 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GOVT OFFICIAL
- Coordinates
- 33.782, -82.743 (the zone’s center; the record gives no point)
- Strong Wind
- Non-thunderstorm winds below high wind criteria that nonetheless caused damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flood in California, February 25, 2004$3.0 million · 1 event
- Flood in California, February 25, 2004$500,000 · 1 event
- Flash Flooding and High Wind in California, February 25 to 26, 2004$245,000 · 56 kt wind · 14 events
- Strong Wind in California, February 25, 20041 injured · $251,000 · 3 events
- Flash Flooding and Hail in Mississippi, February 25, 2004$28,000 · 1.75 in hail · 6 events
- Strong Wind in Texas, February 25, 2004$30,000 · 1 event
- Strong Wind in California, February 25, 2004$17,000 · 3 events
- High Wind in Oregon, February 25, 200478 kt wind · 9 events
- Flash Flooding and Winter Storm in California, February 25 to 26, 20048 events
- Heavy Snow in Idaho, February 25 to 26, 20045 events
- Dense Fog in Wisconsin, February 25, 20043 events
- High Wind in Oregon, February 25, 2004$4,000 · 60 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5386264, 5386265, 5386266, 5386267, 5386268, 5386269, 5386270, 5386271, 5386272, 5386273, 5386274, 5386275, 5386276, 5386393, 5386394, 5386395, 5386396, 5386397, 5386398, 5386399, 5386400, 5386401, 5386402, 5386403, 5386404, 5386405, 5386406, 5386407, 5386408, 5386409, 5386410, 5386411, 5386412, 5386413, 5386414, 5386415, 5386416, 5386417, 5386418, 5386419, and more.